# SDR 95FDEA00188

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 405469
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN STR CLIP BS 440 STR 16L.  REMOVED STR CLIP AT BS 440 STR 16L THEN INSTALLED A STR CLIP.
